# SDR ZZDA2009278

- Difficulty date: September 29, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON 30 HAS CORROSION AT STA 954.  INSTALLED REPAIR PART TO AFT CARGO COMPARTMENT LONGERON 30 BETWEEN STA 946 AND 1022 PER B717 SRM 53-00-05.  SEE NR 3153 AND 3819.
